# SDR P5CA9500198

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP HIT IN THE FUSELAGE SKIN RIGHT SIDE AT BS 2200 S3R.  BLENDED OUT DAMAGE IN THE SKIN PER BOEING SRM 51-10-01, DENT IS WITHIN LIMITS PER BOEING SRM 53-10-01.
